# SDR AALA201702019009

- Difficulty date: January 19, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 48,742 hours, 28,250 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004220601
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. ELONGATED HOLE ON AFT GALLEY CORNER FITTING AT STRINGER 23L AND FR 68. REPLACED CORNER FITTING PER SRM SRM 51-72-11.
